# SDR FDEA201206292410

- Difficulty date: June 29, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 46,346 hours, 29,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623620
- Condition: Corroded
- Location: Bs 720f-740 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27L AT BS 720F TO 740.  CUT OUT DAMAGED AREA OF STRINGER 27L AT BS 720F PLUS 9 INCHES IAW SRM 53-10-3 FIG 1.     FABRICATED STRINGER SECTION FILLER AND SPLICE IAW SRM REV 103, 53-10-3 FIG 1 AND 53-10-2.   INSTALLED STRINGER REPAIR  IAW SRM 51-30-2 AND 53-10-3 FIG 1
